Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had unprotected sex. Taken nordette. Started vomiting, missing periods. What are the risks?

we had unprotected sex last april was withdrawal.a week after, she had a her period but it was two weeks earlier than expected. this was heavy period. is this a sign that she is not pregnant. another thing.we had another unprotected withdrawal sex last may 12. we took nordette as ecp. after taking the second dose, she vomited. it s been 12 days and she hasn t yet experienced withdrawal bleeding . she is due to have her period within two days. is this alright? and all we have to do is wait? thanks.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
as there is around 1% failure rate for emergency contraceptive pills and that too as she vomited after taking the pills,
better to check for pregnancy once if she doesn't get periods on expected date,
depending on the result you can proceed further,
but frequent taking of emergency pills can affect menstrual cycles, so better to shift to regular method of contraception.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor